Zoomed Image
  • Nurofen Express Liquid Caps 400mg 10's

Nurofen Express Liquid Caps 400mg 10's

kes1,095
Add to Cart

In stock 2.00 available!

Description
Nurofen Express liquid capsules contains Ibuprofen 400mg. It relieves conditions including headache, period pain, dental pain, migraine, backache, muscular pain, rheumatic pain, non-serious arthritic pain, cold & flu symptoms, feverishness and neuralgia.
Ingredients
Ibuprofen, Macrogol 600, Potassium Hydroxide 50% Solution (E525), Gelatin, Sorbitol Liquid, Partially Dehydrated (E420), Purified Water, Ponceau 4R (E124), Lecithin (E322), Triglycerides (Medium Chain), Ethanol, White Ink (Titanium Dioxide (E171), Polyvinyl Acetate Phthalate, Macrogol 400, Ammonium Hydroxide (E527), Propylene Glycol).
How to use
Direction for use:
Swallow a capsule with a glass of water.
Take up to three times a day as prescribed.
Do not alter the state of capsule by chewing or opening.
Leave 4 hours gap between multiple doses.
Always consult your doctor.
Precautions
Always consult your doctor if you have:
Asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems or are dehydrated.
If you are allergic to any of the ingredients in this capsule, do not consume it.
Should be avoided if pregnant or breastfeeding.